Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 324, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 24, 2011, 5:23 PM CDT for Blount County, Jefferson County, St. Clair County, Alabama. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2011, 5:23 PM CDT (22:23 UTC)
- Expired
- Jun 24, 2011, 5:44 PM CDT
- In force
- 21 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Blount County, AL, Jefferson County, AL, St. Clair County, AL
The radar
The Birmingham radar (KBMX), 70 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 5:40 PM CDT | TSTM WND GST 65 | Clay, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 1:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1692 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
895 WUUS54 KBMX 242223 SVRBMX ALC009-073-115-242315- /O.NEW.KBMX.SV.W.0324.110624T2223Z-110624T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 523 PM CDT FRI JUN 24 2011 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL BLOUNT COUNTY IN ALABAMA... NORTHEASTERN JEFFERSON COUNTY IN ALABAMA... WESTERN ST. CLAIR COUNTY IN ALABAMA... * UNTIL 615 PM CDT * AT 523 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PINSON...OR 5 MILES NORTH OF PINSON-CLAY-CHALKVILLE...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... PINSON-CLAY-CHALKVILLE...SPRINGVILLE...ODENVILLE...CLAY...ARGO... MARGARET...BRANCHVILLE AND PALMERDALE. THIS INCLUDES... INTERSTATE 59 EXIT NUMBERS 143 THROUGH 156... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3386 8631 3360 8636 3367 8676 3381 8672 TIME...MOT...LOC 2223Z 274DEG 19KT 3375 8666 $$ 19
1 follow-up statement
696 WWUS54 KBMX 242244 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 544 PM CDT FRI JUN 24 2011 ALC009-073-115-242254- /O.CAN.KBMX.SV.W.0324.000000T0000Z-110624T2315Z/ BLOUNT AL-JEFFERSON AL-ST. CLAIR AL- 544 PM CDT FRI JUN 24 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ST. CLAIR... NORTHEASTERN JEFFERSON AND SOUTH CENTRAL BLOUNT COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3386 8631 3360 8636 3367 8676 3381 8672 TIME...MOT...LOC 2244Z 274DEG 19KT 3374 8653 $$ 19
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:59 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 24, 3:59 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 359 PM CDT FRI JUN 24 2011 .DISCUSSION... BOUNDARY CURRENTLY MOVING SOUTHEAST ACROSS THE AREA. WITH AN UNSTABLE WARM AIRMASS...THIS LINE SHOULD CONTINUE TO PROGRESS ACROSS THE AREA WITH RELATIVELY WEAK NORTHWEST FLOW ACROSS THE SOUTHEAST U.S. AS A SURFACE BOUNDARY REMAINS TO OUR NORTH AND AN UPPER HIGH CONTINUES TO DEVELOP ACROSS THE SOUTHWEST U.S. INTO TEXAS. UPPER LOW PRESSURE OVER THE GREAT LAKES REGION HAS OPENED UP AS PREVIOUSLY THOUGHT. THE WEAK FRONT JUST TO OUR NORTH IS NOT EXPECTED TO MAKE MAJOR PROGRESS BEFORE IT WEAKENS AND BEGINS TO PULL BACK TO THE NORTH AWAY FROM ALABAMA. ACTIVITY ALTHOUGH STILL SLIGHTLY ABOVE THE NORM...SHOULD BEGIN TO TAPER DOWN TO MORE NORMAL SUMMERTIME CONVECTION AS WE PROGRESS THROUGH THE WEEKEND AS THE UPPER HIGH PRESSURE CONTINUES TO BUILD ACROSS THE U.S. WITH THE SURFACE ATLANTIC RIDGE REMAINING PRETTY MUCH IN PLACE THROUGH THE PERIOD...A GOOD MOISTURE FETCH WILL CONTINUE TO FEED LOW LEVEL MOISTURE IN THE STATE THROUGH THE FORECAST PERIOD. MAIN DIFFERENCE AS WE PROGRESS THROUGH THE WEEKEND INTO THE BEGINNING OF NEXT WEEK IS THE PLACEMENT OF THE UPPER HIGH EACH DAY. OVER THE WEEKEND FLOW WILL CHANGE FROM NORTHWEST TO EVENTUALLY NORTH. THIS WILL GIVE US THE OPPORTUNITY FOR POSSIBLE DISTURBANCES/MCS PROPAGATION AROUND THE PERIPHERY OF THE HIGH. AS WE MOVE INTO NEXT WEEK...LESS OF THESE DISTURBANCES WILL AFFECT THE AREA AS THE UPPER RIDGE SHOULD KEEP MUCH TO THE NORTH AND EAST OF THE AREA. HOWEVER...TIMING AND EXACT PLACEMENT OF MCS SYSTEMS CAN BE TRICKY. OVERALL SOMEWHAT LOWER POPS ARE EXPECTED. RISING TEMPERATURES WILL GO ALONG HAND IN HAND AS WE MOVE INTO THE WEEKEND AND INTO NEXT WEEK. BUT THE TROPICAL FEED OF MOISTURE...MORE ISOLATED IN NATURE MEANS THAN ANY THAT DO OCCUR WILL HAVE ALOT OF HEAT TO WORK WITH. SPEAKING OF THE TROPICS...GFS STILL ADVERTISING SOME TROPICAL MOISTURE OVER THE BAY OF CAMPECHE WHICH FLOW SHOULD KEEP AWAY FROM ALABAMA AS THE UPPER HIGH SHOULD HOLD TIGHT. WILL DEFINITELY KEEP AN EYE ON THIS AREA. 08 && .AVIATION...18Z TAF DISCUSSION. THUNDERSTORMS HAVE BEGUN TO FIRE UP ALONG AND JUST AHEAD OF A COLD FRONT...ALONG THE TENNESSEE AND ALABAMA BORDER. I'VE CONTINUED THE INCLUSION OF CB IN THE TAFS FOR THIS AFTERNOON TO INDICATE THE SMALL CHANCE OF THESE STORMS GETTING INTO CENTRAL ALABAMA. IF ANY STORMS ARE OBVIOUSLY HEADING FOR ANY PARTICULAR TAF LOCATION...WILL UPDATE AS NECESSARY. OTHERWISE...WEATHER WILL REMAIN QUITE TYPICAL FOR SUMMER WITH CUMULUS LEVEL CLOUDS LIFTING AND DISSIPATING AFTER SUNSET. FOG FORMATION POTENTIAL DURING THE OVERNIGHT HOURS WILL AGAIN BE A BIG QUESTION. FOR RIGHT NOW...I'VE ELECTED TO GO WITH A PERSISTENCE APPROACH. THAT MEANS ONLY INCLUDING PREDOMINANT BR AT TCL AND TOI. IF ANY STORMS WERE TO AFFECT A SITE LATE IN THE AFTERNOON OR IN THE EVENING...THEN THE CHANCES OF LOWERED VISIBILITIES DUE TO BR/FOG AT THAT PARTICULAR SITE WOULD GO UP. /61/ NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 90 67 92 67 93 / 60 40 40 20 30 ANNISTON 91 68 93 67 94 / 50 60 40 20 30 BIRMINGHAM 92 69 93 69 95 / 60 60 40 20 30 TUSCALOOSA 94 70 95 70 96 / 50 60 40 20 20 CALERA 93 69 93 69 95 / 40 60 40 20 30 AUBURN 92 69 93 68 94 / 20 30 30 20 20 MONTGOMERY 95 71 95 70 95 / 20 30 30 20 20 TROY 94 68 95 68 96 / 20 20 30 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/61
Hazardous weather outlook, Jun 24, 1:38 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 138 PM CDT FRI JUN 24 2011 ALZ011>015-017>050-251830- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 138 PM CDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG TO SEVERE STORMS...WITH DAMAGING WINDS AND LARGE HAIL...WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL ALABAMA THROUGH AROUND 9 PM. THE LOCATIONS WITH THE GREATEST CHANCE OF SEVERE STORMS WILL BE FROM THE CITIES OF ALICEVILLE...TUSCALOOSA... COLUMBIANA...SYLACAUGA...AND WEDOWEE...NORTHWARD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED SATURDAY AND SUNDAY. THE THREAT WILL BE WIND GUSTS OF 40 TO 60 MPH. AT THIS TIME...IT APPEARS THE STRONGEST ACTIVITY WILL BE DURING THE MAXIMUM HEATING OF THE AFTERNOON INTO THE EARLY EVENING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED AT THIS TIME. 61
In the hours before
Special weather statement, Jun 24, 3:50 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
350 PM CDT FRI JUN 24 2011
ALZ013-242145-
FAYETTE AL-
350 PM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE COUNTY UNTIL 445 PM
CDT...
AT 346 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
BRILLIANT TO BEAVERTON TO BEDFORD...AND MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
FAYETTE...
BLUFF...
GLEN ALLEN...
BELK...
BANKSTON...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3389 8796 3392 8795 3391 8764 3387 8763
3387 8753 3370 8753 3356 8794
TIME...MOT...LOC 2050Z 308DEG 27KT 3403 8784 3389 8794
3383 8822
61Special weather statement, Jun 24, 4:03 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 PM CDT FRI JUN 24 2011
ALZ017-018-026-242200-
BLOUNT AL-ETOWAH AL-ST. CLAIR AL-
403 PM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CLAIR...ETOWAH
AND BLOUNT COUNTIES UNTIL 500 PM CDT...
AT 359 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SUSAN MOORE TO BLOUNTSVILLE
TO CULLMAN...AND MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BLOUNTSVILLE...
CLEVELAND...
ONEONTA...
GADSDEN...
RAINBOW CITY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3425 8644 3411 8630 3419 8619 3421 8610
3420 8585 3410 8583 3390 8593 3392 8594
3386 8600 3384 8607 3377 8605 3375 8608
3395 8682 3404 8671 3409 8670 3413 8661
3424 8653 3427 8649
TIME...MOT...LOC 2103Z 293DEG 47KT 3410 8641 3410 8657
3414 8676
03Local storm report, Jun 24, 4:30 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
430 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 6 WNW CEDAR BLUFF 34.26N 85.68W
06/24/2011 E0.88 INCH CHEROKEE AL FIRE DEPT/RESCUE
AT MILE MARKER 8 ON HIGHWAY 273 IN BLUE POND COMMUNITY.
TIME ESTIMATED FROM RADAR.
&&
AGSpecial weather statement, Jun 24, 4:57 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
457 PM CDT FRI JUN 24 2011
ALZ034-242245-
BIBB AL-
457 PM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR BIBB COUNTY UNTIL 545 PM CDT...
AT 457 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR EOLINE...OR 8 MILES NORTHWEST OF BRENT...MOVING
EAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BRENT...
CENTREVILLE...
WEST CENTREVILLE...
TALLADEGA NATIONAL FOREST...
LAWLEY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3297 8735 3301 8733 3301 8732 3305 8732
3311 8730 3304 8688 3284 8688 3284 8704
3294 8735 3294 8736
TIME...MOT...LOC 2157Z 286DEG 18KT 3300 8723
10/ARMSpecial weather statement, Jun 24, 4:59 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
459 PM CDT FRI JUN 24 2011
ALZ023-242245-
TUSCALOOSA AL-
459 PM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA COUNTY
UNTIL 545 PM CDT...
AT 459 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BEVILLE LOCK AND DAM...OR 13 MILES EAST OF HOLT...
MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
VANCE...
LAKE VIEW...
CAFFEE JUNCTION...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3312 8762 3336 8726 3324 8709 3322 8711
3324 8714 3320 8720 3313 8720 3313 8728
3310 8732 3301 8732 3301 8742
TIME...MOT...LOC 2159Z 290DEG 15KT 3317 8724
10/ARMLocal storm report, Jun 24, 5:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
522 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM TSTM WND DMG 5 NNE REECE CITY 34.15N 86.00W
06/24/2011 ETOWAH AL 911 CALL CENTER
TREE DOWN AT INTERSECTION OF HORTON GAP ROAD AND DUCK
SPRINGS ROAD.
&&
AGThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 2:32 PM CDT | Special Weather Statement | BMX | Marion | 58 min |
| Jun 24, 2:37 PM CDT | Special Weather Statement | BMX | Blount, Etowah | 83 min |
| Jun 24, 3:17 PM CDT | Special Weather Statement | BMX | Lamar | 58 min |
| Jun 24, 3:20 PM CDT | Special Weather Statement | BMX | DeKalb | 40 min |
| Jun 24, 3:25 PM CDT | Special Weather Statement | BMX | Marion, Winston | 65 min |
| Jun 24, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 47 min |
| Jun 24, 3:30 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 45 min |
| Jun 24, 3:44 PM CDT | Areal Flood Advisory | BMX | Lamar | 3 hr |
| Jun 24, 3:50 PM CDT | Special Weather Statement | BMX | Fayette | 55 min |
| Jun 24, 4:03 PM CDT | Special Weather Statement | BMX | Blount, Etowah | 57 min |
| Jun 24, 4:11 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 49 min |
| Jun 24, 4:15 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 30 min |
| Jun 24, 4:38 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, St. Clair | 67 min |
| Jun 24, 4:51 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega | 39 min |
| Jun 24, 4:57 PM CDT | Special Weather Statement | BMX | Bibb | 48 min |
| Jun 24, 4:59 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 46 min |
| Jun 24, 5:05 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 40 min |
| Jun 24, 5:26 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 49 min |
| Jun 24, 5:31 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 44 min |
| Jun 24, 5:42 PM CDT | Special Weather Statement | BMX | Chilton | 48 min |
| Jun 24, 5:50 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Perry | 40 min |
| Jun 24, 6:08 PM CDT | Special Weather Statement | BMX | Perry | 52 min |
| Jun 24, 6:14 PM CDT | Special Weather Statement | BMX | Cleburne | 46 min |
| Jun 24, 6:19 PM CDT | Special Weather Statement | BMX | Chilton, Shelby | 41 min |
| Jun 24, 6:25 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne, Randolph | 35 min |
| Jun 24, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa | 40 min |
| Jun 24, 6:36 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 39 min |
| Jun 24, 6:49 PM CDT | Special Weather Statement | BMX | Randolph | 41 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.